Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 13, 2023, 3:32 AM EDT for Marion County, Putnam County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2023, 3:32 AM EDT (07:32 UTC)
- Expired
- Mar 13, 2023, 4:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 3:32 AM EDT | TORNADO | 5 Sw Interlachen, FL | TORNADO CONFIRMED BY RADAR 5 MILES SW OF INTERLACHEN WITH TDS SIGNATURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
087
WFUS52 KJAX 130732
TORJAX
FLC083-107-130800-
/O.NEW.KJAX.TO.W.0013.230313T0732Z-230313T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
332 AM EDT Mon Mar 13 2023
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northeastern Marion County in northern Florida...
West central Putnam County in northeastern Florida...
* Until 400 AM EDT.
* At 332 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Orange Springs, or near Interlachen, moving east
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Marion and west central Putnam Counties, including the
following locations... Johnson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2956 8201 2962 8197 2958 8172 2945 8182
TIME...MOT...LOC 0732Z 288DEG 23KT 2957 8196
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KB2 follow-up statements
057
WWUS52 KJAX 130740
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
340 AM EDT Mon Mar 13 2023
FLC083-107-130800-
/O.CON.KJAX.TO.W.0013.000000T0000Z-230313T0800Z/
Marion FL-Putnam FL-
340 AM EDT Mon Mar 13 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHEASTERN MARION AND WEST CENTRAL PUTNAM COUNTIES...
At 340 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Orange Springs, or near Interlachen, moving east at
25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Marion and west central Putnam Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2955 8196 2960 8193 2958 8172 2945 8182
TIME...MOT...LOC 0740Z 288DEG 23KT 2955 8190
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KB303
WWUS52 KJAX 130755
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
355 AM EDT Mon Mar 13 2023
FLC083-107-130805-
/O.EXP.KJAX.TO.W.0013.000000T0000Z-230313T0800Z/
Marion FL-Putnam FL-
355 AM EDT Mon Mar 13 2023
...THE TORNADO WARNING FOR NORTHEASTERN MARION AND WEST CENTRAL
PUTNAM COUNTIES WILL EXPIRE AT 400 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 2955 8196 2960 8193 2958 8172 2945 8182
TIME...MOT...LOC 0755Z 288DEG 23KT 2952 8181
$$
KBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 13, 2:45 AM EDT, 47 minutes earlier.
Area forecast discussion, Mar 13, 2:45 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
245 AM EDT Mon Mar 13 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
Issued at 242 AM EDT Mon Mar 13 2023
Cold front will move southeast of the area this morning, with
showers and embedded thunderstorms moving out of the region ahead of
passage. High pressure will build to the northwest this afternoon
through Tonight. With increasing subsidence and drier air advecting
into the area, skies will clear from northwest to southeast late
Today into this evening, with mainly clear skies overnight.
Temperatures Today will be near seasonal levels. With cold advection
on northwest flow, lows will be below normal Tonight.
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 242 AM EDT Mon Mar 13 2023
Tuesday, mid/upper troughing along the east coast centered near
the Mid Atlantic states will shift into the western north Atlantic
as ridging pattern over the central U.S. moves east behind the
trough over the MS river valley. This will place the heart of the
surface high near Lake Michigan by day's end with steady NW winds
keeping cool air advection in place. High cirrus will pass overhead
as a streak of jet stream winds spread across the region. Highs
will be about 10 to 15 degrees below normal with near 60 degree
readings over SE GA, low/mid 60s over NE FL to the coast and upper
60s over north central FL.
Tuesday night, mostly clear skies expected and light NW winds
should allow for at least patchy frost inland across SE GA and
portions of NE FL along I-10 west of Jacksonville. Lows will be
in the mid 30s over SE GA areas away from the coast, low 40s along
the SE GA coast, mid to upper 30s over inland NE FL with mid/upper
40s at the NE FL coast, and low 40s over north central FL areas.
Wednesday, A shortwave will pass just south of the area, briefly
increasing mid and high level cloud cover through the afternoon,
before clearing out by evening as the shortwave exits into the
Atlantic. Light NW winds will become northerly as the high moves
to the north over the central Appalachians by day's end. With a
cool air advection patten in place, highs will remain well below
normal in the low/mid 60s over SE GA, low 60s at the coast, the
mid 60s over NE FL with upper 60s over north central FL.
Wednesday night, clear skies and light northerly drainage flow
from the high directly north of the region will promote another
chilly evening away from the coast with patchy frost potential
inland over SE GA as lows fall into the mid 30s, upper 30s along
I-10 into the Suwannee river valley while north to northeast winds
off the Atlantic buffer the coast from cooler temps falling only
into the upper 40s to low 50s over the NE FL coast with mid 40s
at the SE GA coast.
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 242 AM EDT Mon Mar 13 2023
Troughing in the mid to upper levels over the eastern half of the
country will be the prominent feature Thursday, shifting into the
eastern seaboard Friday as a new trough digs into the central U.S.
This will allow high pressure to settle just east of the region on
Thursday. The high will move to the east Friday with a cold front
moving through the mid south into the deep south stretching down
from a surface low near the western great lakes. The mid/upper
trough over the central US will become a cutoff trough and rotate
east towards the eastern Great lakes allowing the front to move
through the area on Saturday with increasing showers and potentially
a thunderstorm or two over NE FL. Sufficient shear and shortwave
energy will be present that could help strengthen some storms if
enough low level moisture and warm air advection increase over the
area ahead of the cold front, but this potential remains low at
this time. As the cutoff mid/upper level trough spins to the north
of the region and the surface cold shift south of the area, some
over running low level SW winds will keep some chances for showers
over NE FL into Sunday while high pressure building in from the NW
brings cooler air at the surface.
Temperatures will begin the period near normal Thursday afternoon,
and Friday morning, then briefly above normal on Friday afternoon
before cooling back to near Saturday due to clouds and rain, and
then below normal on Sunday. &&
.AVIATION...
(06Z TAFS)
Issued at 122 AM EDT Mon Mar 13 2023
Showers with embedded thunderstorms will continue to move east
southeast across the area through the night. The cold front
responsible for this activity will move southeast of the region
late this morning. Restrictions will continue to be possible
through much of the day.
High pressure will build to the northwest in the afternoon with a
gradual trend toward VFR conditions.
&&
.MARINE...
Issued at 242 AM EDT Mon Mar 13 2023
A cold front will move southeast of the region this morning, with
high pressure then building to the northwest. This high will then
build more toward the north Wednesday, then northeast Thursday. The
high will move to the east Friday, as a cold front approaches from
the west northwest. This front will move southeast across the area
Friday night through Saturday. High pressure will build to the
northwest Sunday.
Rip Currents: Moderate risk of rip currents at all area beaches
today. A high risk of rip currents is expected Tuesday for
Northeast FLorida Beaches with a moderate risk at Southeast
Georgia Beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 38 59 35 / 20 0 0 0
SSI 69 44 61 42 / 70 0 0 0
JAX 73 43 64 39 / 70 0 0 0
SGJ 72 47 64 45 / 80 0 0 0
GNV 74 43 66 39 / 80 0 0 0
OCF 76 44 68 40 / 80 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 2 AM to 10 AM EDT Tuesday for AMZ450-
452-454.
Small Craft Advisory from midnight tonight to 5 AM EDT Wednesday
for AMZ470-472-474.
&&In the hours before
Special weather statement, Mar 13, 1:38 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
138 AM EDT Mon Mar 13 2023
FLZ033-125-132-133-232-325-130615-
Eastern Clay FL-Coastal St. Johns FL-Western Clay FL-
South Central Duval FL-Coastal Duval FL-Inland St. Johns FL-
138 AM EDT Mon Mar 13 2023
...A strong thunderstorm will impact portions of northern St. Johns,
northeastern Clay and southeastern Duval Counties through 215 AM
EDT...
At 137 AM EDT, Doppler radar was tracking a strong thunderstorm over
Switzerland, or over Fruit Cove, moving east at 35 mph.
HAZARD...Winds around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Orange Park, Green Cove Springs, Mandarin, Fruit Cove, World Golf
Village, Fleming Island, Nocatee, Durbin, Vilano Beach and
Switzerland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2992 8126 3001 8176 3016 8175 3018 8132
2998 8125
TIME...MOT...LOC 0537Z 275DEG 30KT 3010 8165
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Mar 13, 1:57 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
157 AM EDT Mon Mar 13 2023
FLZ031-132-136-137-232-237-130630-
Eastern Clay FL-Eastern Alachua FL-Western Clay FL-Eastern Putnam FL-
Western Putnam FL-Bradford FL-
157 AM EDT Mon Mar 13 2023
...A strong thunderstorm will impact portions of southeastern
Bradford, northeastern Alachua, northwestern Putnam and southern Clay
Counties through 230 AM EDT...
At 156 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Orange Heights, or near
Keystone Heights, moving east at 50 mph.
HAZARD...Landspouts and winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Palatka, Keystone Heights, Melrose, East Palatka, George's Lake, Lake
Geneva, Florahome, Bostwick, Melrose Landing and Orange Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2970 8225 2990 8227 2994 8161 2960 8159
TIME...MOT...LOC 0556Z 275DEG 49KT 2979 8214
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Mar 13, 2:04 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
204 AM EDT Mon Mar 13 2023
FLZ031-035-136-222-236-130630-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Bradford FL-Gilchrist FL-
204 AM EDT Mon Mar 13 2023
...A strong thunderstorm will impact portions of east central
Gilchrist, southeastern Bradford, central Alachua and south central
Columbia Counties through 230 AM EDT...
At 204 AM EDT, Doppler radar was tracking a strong thunderstorm near
High Springs, or 12 miles east of Bell, moving east at 50 mph.
HAZARD...Winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville, Alachua, High Springs, Hawthorne, University Of Florida,
Orange Heights, Gainesville Airport, Newnans Lake, Waldo and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2967 8281 2990 8271 2986 8207 2959 8210
TIME...MOT...LOC 0604Z 275DEG 49KT 2978 8266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Mar 13, 2:14 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
214 AM EDT Mon Mar 13 2023
FLZ033-132-133-137-232-237-130645-
Eastern Clay FL-Coastal St. Johns FL-Western Clay FL-
Eastern Putnam FL-Western Putnam FL-Inland St. Johns FL-
214 AM EDT Mon Mar 13 2023
...A strong thunderstorm will impact portions of St. Johns, north
central Putnam and east central Clay Counties through 245 AM EDT...
At 213 AM EDT, Doppler radar was tracking a strong thunderstorm over
Green Cove Springs, moving east at 45 mph.
HAZARD...Winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Augustine, Green Cove Springs, World Golf Village, Saint
Augustine Beach, Durbin, Vilano Beach, Picolata, Switzerland, South
Ponte Vedra and Crescent Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2981 8181 3007 8172 3011 8130 2972 8117
TIME...MOT...LOC 0613Z 274DEG 37KT 2997 8165
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Mar 13, 3:00 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
300 AM EDT Mon Mar 13 2023
FLZ136-237-130745-
Eastern Alachua FL-Western Putnam FL-
300 AM EDT Mon Mar 13 2023
...A strong thunderstorm will impact portions of east central Alachua
and west central Putnam Counties through 345 AM EDT...
At 300 AM EDT, Doppler radar was tracking a strong thunderstorm near
Orange Heights, or 7 miles southwest of Melrose, moving east at 35
mph.
HAZARD...Winds around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Interlachen, Hawthorne, Melrose Landing, Hollister, Newnans Lake,
Rochelle, Johnson, Mannville and Grove Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2960 8226 2971 8222 2967 8173 2951 8189
2951 8190 2950 8191
TIME...MOT...LOC 0700Z 283DEG 31KT 2965 8216
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KBLocal storm report, Mar 13, 3:10 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT MON MAR 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM TSTM WND GST 1 NW GAINESVILLE AIRPOR 29.70N 82.28W
03/13/2023 M62 MPH ALACHUA FL ASOS
ASOS STATION KGNV GAINESVILLE.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:11 PM EDT | Special Weather Statement | JAX | Columbia | 34 min |
| Mar 12, 8:29 PM EDT | Special Weather Statement | JAX | Lafayette | 46 min |
| Mar 12, 8:46 PM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Mar 12, 9:41 PM EDT | Special Weather Statement | JAX | Bradford, Union | 49 min |
| Mar 12, 10:05 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Mar 12, 10:32 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Mar 12, 10:33 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Mar 12, 11:02 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 28 min |
| Mar 13, 12:11 AM EDT | Special Weather Statement | JAX | Columbia | 34 min |
| Mar 13, 12:24 AM EDT | Special Weather Statement | JAX | Union | 36 min |
| Mar 13, 12:36 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Suwannee, Union | 3 hr |
| Mar 13, 12:43 AM EDT | Special Weather Statement | JAX | Union | 32 min |
| Mar 13, 1:04 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Suwannee, Union | 3 hr |
| Mar 13, 1:15 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 30 min |
| Mar 13, 1:23 AM EDT | Small Craft Advisory | JAX | 61 hr | |
| Mar 13, 1:35 AM EDT | Special Weather Statement | JAX | Gilchrist | 25 min |
| Mar 13, 1:38 AM EDT | Special Weather Statement | JAX | Saint Johns | 37 min |
| Mar 13, 1:39 AM EDT | Special Marine Warning | JAX | 66 min | |
| Mar 13, 1:49 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Duval, Saint Johns, Union | 3 hr |
| Mar 13, 1:57 AM EDT | Special Weather Statement | JAX | Clay | 33 min |
| Mar 13, 2:03 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Suwannee and 1 more | 3 hr |
| Mar 13, 2:04 AM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Mar 13, 2:14 AM EDT | Special Weather Statement | JAX | Saint Johns | 31 min |
| Mar 13, 2:23 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 37 min |
| Mar 13, 2:36 AM EDT | Special Marine Warning | JAX | 54 min | |
| Mar 13, 2:51 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Putnam | 114 min |
| Mar 13, 3:00 AM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Mar 13, 3:18 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 42 min |
| Mar 13, 3:50 AM EDT | Special Weather Statement | JAX | Flagler, Putnam | 55 min |
| Mar 13, 4:10 AM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Mar 13, 4:29 AM EDT | Areal Flood Advisory | JAX | Flagler, Putnam | 3 hr |
| Mar 13, 4:29 AM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 2 hr |
| Mar 13, 5:04 AM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Mar 13, 5:24 AM EDT | Areal Flood Advisory | JAX | Flagler, Putnam | 110 min |
| Mar 13, 5:38 AM EDT | Areal Flood Warning | JAX | Flagler | 98 min |
| Mar 13, 5:40 AM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Mar 13, 6:27 AM EDT | Special Weather Statement | JAX | Marion | 33 min |
| Mar 13, 6:55 AM EDT | Special Weather Statement | JAX | Marion | 20 min |
| Mar 13, 11:16 AM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Mar 13, 11:19 AM EDT | Special Weather Statement | JAX | Flagler | 41 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.